Simple mathematical models for housing allocation to a homeless population

  • D Okuonghae

Abstract



We present simple mathematical models for modelling a homeless population and housing allocation. We look at a situation whereby the local authority makes temporary accommodation available for some of the homeless for a while and we examine how this affects the number of families homeless at any given time. We also take a look at priorities especially towards the homeless and see how this also affects the homeless in terms of housing allocation and examine steady states to see how all the group of families will fare after enough time has elapsed.

Journal of the Nigerian Association of Mathematical Physics Vol. 9 2005: pp. 399-408
Published
2008-05-21
Section
Articles

Journal Identifiers


eISSN: 1116-4336